# SDR 9507529995

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACK IN THE LEFT KEEL FITTING FS 604 AT LONGERON 30.  REPLACED FITTING PER SRM 51-01.
